# SDR ALGA2018112947178

- Difficulty date: November 22, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N410AL
- Make and model: Bell 407
- Aircraft serial: 53482
- Aircraft time: 6,421 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C807382
- Part serial: 2579
- Condition: Broken
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ENGINE SHUTDOWN PILOT MOVED THROTTLE TO CUTOFF AND THERE WAS NO RESPONSE. SECOND ATTEMPT WAS MADE WITH SAME RESPONSE. PILOT NOTED NG SLOWLY INCREASED TO 63% AND IMMEDIATELY SHUTDOWN ENGINE USING FUEL SHUTOFF VALVE SWITCH. MAINT NOTED THAT THROTTLE LINKAGE HAD BROKEN.
